# SDR SWAA2021080309372

- Difficulty date: August 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD OF PYLON; UPPER FIXED LEADING EDGE SKIN; 6TH FASTENER ( INBOARD TO OUTBOARD) DAMAGED AT LOWER SIDE OF FASTENER HOLE. MARKED. / LH WING INBD; OF PYLON; UPPER FIXED LE SKIN; 6TH FASTENER (INBD. TO OUTBD) ATTACH STRAP HOLE DAMAGED; REPAIRED HOLE; AND INSTALLED FASTNER. REPAIR. IAW EA 200451 IR SND SWA EA 20-157-01508. IR.
